Throwing Up After Wisdom Teeth Removal
Wisdom vomiting after tooth extraction? 3
Today I took out my wisdom tooth and then ate half a can of yogurt and it became hydro-coded. Then 5 hours later I got pain so I drank again ... is it medicine or blood? Has anyone else gone through it?update
Yes, they put me under anesthesia for this procedure. But after that I don't feel bad. Like brushing your face, saying no sir or brushing your teeth ... yes?
That is the cure. Pain relievers can actually damage your stomach, so I recommend stopping them and taking ibuprofen. You can take 4 tablets every 68 hours and it may help. You will feel pain, this is normal. I would say that if it is bad enough, you should use the prescription they give you. For example, you will feel better immediately. Sing tomorrow, you can gently sprinkle it with warm water, and it will make your gums more comfortable.
Yes sir. It happened to me too. It should not bleed any more. Also, you should not use straw or (bleeding from any procedure) if the surgeon has left your teeth exposed. Blood may make you feel a little restless, so stand in front of the sink so that it comes out naturally.
He may get sick with the medicine. This is one of the side effects (see link for other side effects). You should have been instructed about the medicine. Since there is no point in trying to explain the disease to someone with pain or discomfort, the doctor should provide written instructions for follow-up care. For some reason, my doctor didn't explain that yogurt would make me sick. Yogurt must be eaten, perhaps because Rx is processed. Decide how much pain you can endure. Take the lowest dose as it will be given intravenously. When you start, it will help with nausea. On the bright side, this usually means that you only have to go through it once in a lifetime. You will feel better right away.
This is not possible. Do you take medicine on an empty stomach? It will help you. Did you fall asleep during the process? In this case, you will not be able to eat with your hands, which means that your brother may have stomach problems and acid reflux from not eating. If the problem persists, try it first, call and tell your dentist. This may be an allergic reaction to the drug. If you smoke or use straw during the healing period, there are dry bags (usually one week, depending on the difficulty of the teeth). Just follow the instructions given to you in AT and you will be fine. You will usually experience pain and swelling for the first 3 days.
Unless the nausea is due to a completely different cause (such as a new flu), you need to identify the possible cause. Any painkiller can cause nausea. Bleeding after surgery is also a possible cause of nausea. In any case. Definitely have to. You can try to avoid painkillers when you do not need them and if the pain is not severe, use over-the-counter ibuprofen instead. Sometimes a sip of alcohol helps fight nausea.
You should always take it with medicine, or at least with a liter of milk. You can also try to cut the bullet in half (with a bullet cutter or sharp tip). Instead, try 4 regular ibuprofen (up to 800 mg twice a day, including with food or milk). Call your DR tomorrow without medication.
Read: If you have vomiting, rinse your mouth with water and do the same with Listerine. Stomach and other acid disposal can affect the site.